Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

All triangles are Ramsey


Authors: Peter Frankl and Vojtěch Rödl
Journal: Trans. Amer. Math. Soc. 297 (1986), 777-779
MSC: Primary 05A99; Secondary 51M99
DOI: https://doi.org/10.1090/S0002-9947-1986-0854099-6
MathSciNet review: 854099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given a triangle $ ABC$ and an integer $ r$, $ r \geqslant 2$, it is shown that for $ n$ sufficiently large and an arbitrary $ r$-coloring of $ {R^n}$ one can find a monochromatic copy of $ ABC$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05A99, 51M99

Retrieve articles in all journals with MSC: 05A99, 51M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0854099-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society